# SDR UIEA2019110755854

- Difficulty date: November 3, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 100,483 hours, 16,241 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Guide Vane
- Part number: 54D380
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE #1 FAN EXIT GUIDE VANE METAL L/E, 1 EA MISSING AND 1 EA LOOSE AT 4 O'CLOCK POSITION. ( ITEM M8: REMOVED #1 ENG FAN EXIT GUIDE VANE AT 4 O'CLOCK POSITION (#14 CCW FROM 6 O'CLOCK) IAW B767 AMM 72-33-02, NO DEFECTS NOTED.  ITEM M9: REMOVED #1 ENG FAN EXIT GUIDE VANE AT 4 O'CLOCK POSITION (#13 CCW FROM 6 O'CLOCK) IAW B767 AMM 72-33-02, NO DEFECTS NOTED.  LP 896529 - M10 & M11: OPENED NON-MEL 120138 FOR TRACKING (VANES TO BE REPLACED AT NEXT ENGINE SHOP VISIT). )
